Login | Register

Minimum tube diameters for steady propagation of gaseous detonations

Title:

Minimum tube diameters for steady propagation of gaseous detonations

Gao, Y., Ng, H. D. and Lee, J. H. S. (2014) Minimum tube diameters for steady propagation of gaseous detonations. Shock Waves, 24 (4). pp. 447-454. ISSN 0938-1287

[img]
Preview
Text (application/pdf)
SHOC-D-13-00069[1].pdf
Available under License Spectrum Terms of Access.
554kB

Official URL: http://dx.doi.org/10.1007/s00193-014-0505-8


Divisions:Concordia University > Gina Cody School of Engineering and Computer Science > Mechanical and Industrial Engineering
Item Type:Article
Refereed:Yes
Authors:Gao, Y. and Ng, H. D. and Lee, J. H. S.
Journal or Publication:Shock Waves
Date:2014
Funders:
  • Natural Sciences and Engineering Research Council of Canada (NSERC)
Digital Object Identifier (DOI):10.1007/s00193-014-0505-8
ID Code:981638
Deposited By: HOI DICK NG
Deposited On:08 Sep 2016 19:07
Last Modified:18 Jan 2018 17:53
All items in Spectrum are protected by copyright, with all rights reserved. The use of items is governed by Spectrum's terms of access.

Repository Staff Only: item control page

Downloads per month over past year

Back to top Back to top